Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 14, 2011, 5:47 PM EDT for Crawford County, Houston County, Peach County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2011, 5:47 PM EDT (21:47 UTC)
- Expired
- Jul 14, 2011, 6:30 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
Counties Crawford County, GA, Houston County, GA, Peach County, GA
The radar
The Robins AFB radar (KJGX), 45 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1607 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- -29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
205
WWUS82 KFFC 142147
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
547 PM EDT THU JUL 14 2011
GAZ080>083-094-095-142230-
547 PM EDT THU JUL 14 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL...45 MPH
WINDS...FREQUENT LIGHTNING AND HEAVY RAIN IN
TWIGGS...PEACH...TAYLOR...BIBB...CRAWFORD AND HOUSTON COUNTIES UNTIL
630 PM EDT...
AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NAKOMIS TO TARVERSVILLE...MOVING NORTHWEST
AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS TWIGGS...PEACH...TAYLOR...BIBB...CRAWFORD AND HOUSTON COUNTIES
THROUGH 630 PM EDT. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL
WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO
LIKELY.
&&
LAT...LON 3276 8412 3273 8385 3270 8354 3253 8337
3240 8367 3251 8386 3255 8412
TIME...MOT...LOC 2147Z 146DEG 4KT 3259 8401 3248 8373
3253 8345
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 14, 3:32 PM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jul 14, 3:32 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 332 PM EDT THU JUL 14 2011 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... A SUMMERTIME WEDGE FRONT OR BACKDOOR FRONT HAS PUSHED JUST WEST OF ATLANTA OR NEAR A DALTON TO NEWNAN TO MILLEDGEVILLE LINE. A WEAK SURFACE TROUGH WAS ALSO NOTED ACROSS CENTRAL GA...AND IS CURRENTLY PROVIDING A FOCUS FOR SCATTERED SHOWERS AND THUNDERSTORMS THAT STRETCH FROM NEAR COLUMBUS TO VIDALIA AND SOUTHWARD. THE 3000-3500 CAPES IN THE AREA SUGGEST A FEW STORMS COULD PULSE TO SEVERE LEVELS... WITH THE MAIN THREAT BEING DAMAGING WIND GUSTS. HOWEVER... AS THE STORMS CLUSTER ALONG THE SURFACE TROUGH... ALONG WITH OVER 2.0 INCH PW'S AND VERY LITTLE MOVEMENT... EXPECT LOCALLY HEAVY RAIN AND THE OCCASIONAL CLOUD TO GROUND LIGHTNING TO BE THE PRIMARY THREATS FOR MOST STORMS THROUGH THE AFTERNOON AND EARLY EVENING HOURS. OTHERWISE... MODELS CONTINUE TO SHOW THE WEDGE FRONT NOSING IN FROM THE NE THROUGH THE SHORT TERM... WITH A COOLER/MORE STABLE AIR MASS SPREADING IN OVER MUCH OF THE AREA... RESULTING IN MUCH COOLER HIGHS IN THE 80S FOR FRIDAY AND SATURDAY. GFS AND NAM SHOW AMPLE QPF ACROSS THE AREA ON FRIDAY...AS THE MEANDERING FRONT PROVIDES A FOCUS AND OVERRUNNING MID LEVEL MOISTURE COUPLED WITH A SERIES OF UPPER DISTURBANCES PRODUCE SCATTERED SHOWERS EVEN BEHIND THE FRONT. IT APPEARS A DRIER AIR MASS BEGINS TO SPREAD IN FRIDAY NIGHT AND SHOULD HELP SHUNT THE PRECIP FURTHER WEST AND SOUTH ON SATURDAY. HOWEVER... WITH SOME UNCERTAINTY... WILL HOLD ONTO A LOW CHANCE POP FOR MOST AREAS ON SATURDAY FOR NOW...BUT SUSPECT AT LEAST NE GA WILL BE RAIN CHANCE FREE. AS FOR TEMPS...MOS GUIDANCE WAS SURPRISINGLY CLOSE... BUT LEANED TOWARD THE SLIGHTLY WARMER MAV MOS THROUGH THE SHORT TERM. .LONG TERM /SUNDAY THROUGH THURSDAY/... HIGH PRESSURE WEDGE CONTINUES TO NOSE IN FROM THE NE ON SUNDAY WITH REMNANTS OF THE WEDGE FRONT MEANDERING NEAR THE GA-FL LINE THROUGH AT LEAST TUESDAY. A DRIER AIR MASS CONTINUES TO SPREAD IN OVER NORTH AND MUCH OF CENTRAL GA WITH HIGH PRESSURE NOTED IN THE MID AND UPPER LEVELS BUILDING IN FROM THE WEST AND NW. THIS SUGGESTS LITTLE PRECIP CHANCES FOR MUCH OF THE FORECAST AREA THROUGH AT LEAST WEDNESDAY AND POSSIBLY THURSDAY. OTHERWISE...COOLER TEMPS LOOK TO CONTINUE FOR SUNDAY AND MONDAY... THEN EXPECT A GRADUAL WARM-UP BACK INTO THE MID 90S BY WEDNESDAY AND THURSDAY. && .AVIATION... 18Z UPDATE... EXPECT THUNDERSTORMS TO CONTINUE TO DEVELOP. OTHERWISE VFR CONDITIONS EXCEPT NEAR STORMS. IFR-MVFR CEILINGS INCREASING TONIGHT WITH AT LEAST SOME IFR-MVFR VSBYS. SURFACE WINDS E AROUND 10 KTS EXCEPT VARIABLE AT CSG. HOW MUCH CONVECTION WHERE AND WHEN STILL HIGHLY UNCERTAIN BUT STORMS WILL CONTINUE TO DEVELOP. BDL //ATL CONFIDENCE... 18Z UPDATE... HIGH CONFIDENCE FOR WINDS...CEILINGS AND VSBYS THIS AFTERNOON INTO TONIGHT. HIGH CONFIDENCE FOR STORMS NEAR ATL. LOW CONFIDENCE ON DURATION AND IMPACT. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 86 69 87 / 40 60 30 30 ATLANTA 74 86 70 85 / 40 60 30 40 BLAIRSVILLE 69 81 67 82 / 30 60 30 30 CARTERSVILLE 72 86 70 87 / 40 60 30 40 COLUMBUS 76 88 73 87 / 40 60 40 50 GAINESVILLE 72 85 69 85 / 40 60 30 30 MACON 76 87 73 88 / 40 60 40 50 ROME 73 87 72 89 / 40 60 30 40 PEACHTREE CITY 74 86 71 86 / 40 60 40 40 VIDALIA 76 88 73 88 / 40 60 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 39
Hazardous weather outlook, Jul 14, 10:20 AM EDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1020 AM EDT THU JUL 14 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-150945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1020 AM EDT THU JUL 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS POSSIBLE WITH SCATTERED THUNDERSTORMS EXPECTED OVER NORTH AND CENTRAL GEORGIA THROUGH THIS EVENING. .SYNOPSIS... AN UPPER LEVEL RIDGE WILL CONTINUE OVER THE AREA...BUT A WEAK UPPER LEVEL DISTURBANCE WILL DEVELOP OVER THE NORTHERN GULF COAST. MEANWHILE A WEAK COLD FRONT WILL CONTINUE TO DRIFT OVER THE AREA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH THUNDERSTORMS WILL BE STRONG GUSTY WINDS...HEAVY RAIN WITH LOCAL FLOODING POSSIBLE AND FREQUENT LIGHTNING. HAIL WILL ALSO BE POSSIBLE. .DISCUSSION... A WARM AND MOIST AIRMASS WILL CONTINUE OVER THE AREA. CAPES ABOVE 2000 CAN BE EXPECTED. WITH WEAK UPPER LEVEL FLOW...STORMS WILL MOVE SLOW. HEAVY RAINFALL CAN BE EXPECTED WITH ANY THUNDERSTORM THAT DEVELOPS WITH LOCALIZED FLOODING POSSIBLE. THE BIGGER STORMS WILL HAVE POTENTIAL FOR STRONG GUSTY WINDS WITH HAIL POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. SPOTTERS ARE ENCOURAGED TO SUMMIT REPORTS OF ANY SEVERE WEATHER. BDL
In the hours before
Special weather statement, Jul 14, 4:32 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT THU JUL 14 2011
GAZ106-142115-
432 PM EDT THU JUL 14 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...45 MPH
WINDS...FREQUENT LIGHTNING AND HEAVY RAIN IN CRISP COUNTY UNTIL 515
PM EDT...
AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GEORGIA VETERANS MEMORIAL STATE PARK TO
ARABI THE LINE OF THUNDERSTORMS WERE NEARLY STATIONARY.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS CRISP COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE GEORGIA VETERANS MEMORIAL STATE PARK...RAINES...
ARABI...WENONA...HATLEY AND CORDELE. DRIVERS SHOULD USE CAUTION AS
INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3186 8394 3190 8394 3193 8392 3203 8396
3203 8376 3197 8370 3190 8361 3182 8361
3182 8373
TIME...MOT...LOC 2032Z 270DEG 2KT 3201 8389 3192 8380
3187 8371Special weather statement, Jul 14, 4:34 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
434 PM EDT THU JUL 14 2011
GAZ097-098-107>109-142115-
434 PM EDT THU JUL 14 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...45 MPH
WINDS...FREQUENT LIGHTNING AND HEAVY RAIN IN
WILCOX...TREUTLEN...PULASKI...LAURENS AND DODGE COUNTIES UNTIL 515
PM EDT...
AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SOPERTON TO UNION THE LINE OF THUNDERSTORMS
WERE NEARLY STATIONARY.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WILCOX...TREUTLEN...PULASKI...LAURENS AND DODGE COUNTIES
THROUGH 515 PM EDT. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL
WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO
LIKELY.
&&
LAT...LON 3219 8355 3230 8338 3227 8335 3232 8328
3234 8330 3242 8320 3246 8274 3237 8245
3229 8267 3231 8272 3225 8279 3200 8345
TIME...MOT...LOC 2034Z 271DEG 2KT 3236 8258 3229 8287
3214 8325Special weather statement, Jul 14, 5:12 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT THU JUL 14 2011
GAZ104>106-142200-
512 PM EDT THU JUL 14 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...40 MPH
WINDS...FREQUENT LIGHTNING AND HEAVY RAIN IN SUMTER...CRISP AND
DOOLY COUNTIES UNTIL 600 PM EDT...
AT 509 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DESOTO...MOVING NORTHWEST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS SUMTER...CRISP AND DOOLY COUNTIES THROUGH 600 PM EDT. DRIVERS
SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES.
PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3186 8393 3191 8394 3191 8413 3194 8426
3211 8440 3218 8409 3210 8374 3184 8388
TIME...MOT...LOC 2111Z 117DEG 4KT 3199 8403Local storm report, Jul 14, 5:37 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
537 PM EDT THU JUL 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG LESLIE 31.96N 84.09W
07/14/2011 SUMTER GA LAW ENFORCEMENT
SEVERAL TREES DOWN ALONG HIGHWAY 280
0449 PM TSTM WND DMG LA CROSSE 32.19N 84.24W
07/14/2011 SCHLEY GA LAW ENFORCEMENT
1 TREE DOWN
&&
17Special weather statement, Jul 14, 5:41 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EDT THU JUL 14 2011
GAZ085-086-097-142230-
541 PM EDT THU JUL 14 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL...40 MPH
WINDS...FREQUENT LIGHTNING AND HEAVY RAIN IN LAURENS...JOHNSON AND
EMANUEL COUNTIES UNTIL 630 PM EDT...
AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES NORTHEAST OF LEXSY TO
MEEKS...MOVING WEST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS LAURENS...JOHNSON AND EMANUEL COUNTIES THROUGH 630 PM EDT.
JUNCTION...NORRISTOWN...LEXSY...COVENA...NUNEZ...SCOTT AND ADRIAN.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3243 8223 3250 8249 3250 8253 3254 8282
3275 8262 3271 8229 3262 8220
TIME...MOT...LOC 2141Z 076DEG 4KT 3252 8221 3253 8235
3259 8256Special weather statement, Jul 14, 5:47 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
547 PM EDT THU JUL 14 2011
GAZ080>083-094-095-142230-
547 PM EDT THU JUL 14 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL...45 MPH
WINDS...FREQUENT LIGHTNING AND HEAVY RAIN IN
TWIGGS...PEACH...TAYLOR...BIBB...CRAWFORD AND HOUSTON COUNTIES UNTIL
630 PM EDT...
AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NAKOMIS TO TARVERSVILLE...MOVING NORTHWEST
AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS TWIGGS...PEACH...TAYLOR...BIBB...CRAWFORD AND HOUSTON COUNTIES
THROUGH 630 PM EDT. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL
WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO
LIKELY.
&&
LAT...LON 3276 8412 3273 8385 3270 8354 3253 8337
3240 8367 3251 8386 3255 8412
TIME...MOT...LOC 2147Z 146DEG 4KT 3259 8401 3248 8373
3253 8345The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 8:45 AM EDT | Special Weather Statement | FFC | Oglethorpe | 30 min |
| Jul 14, 1:32 PM EDT | Special Weather Statement | FFC | Crawford | 28 min |
| Jul 14, 1:48 PM EDT | Special Weather Statement | FFC | Chattahoochee | 27 min |
| Jul 14, 1:49 PM EDT | Special Weather Statement | FFC | Jeff Davis | 26 min |
| Jul 14, 1:52 PM EDT | Special Weather Statement | FFC | Muscogee | 23 min |
| Jul 14, 2:06 PM EDT | Special Weather Statement | FFC | Wilcox | 24 min |
| Jul 14, 2:14 PM EDT | Special Weather Statement | FFC | Muscogee | 31 min |
| Jul 14, 2:32 PM EDT | Special Weather Statement | FFC | Stewart | 28 min |
| Jul 14, 2:39 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 51 min |
| Jul 14, 2:57 PM EDT | Special Weather Statement | FFC | Dooly, Pulaski | 33 min |
| Jul 14, 3:02 PM EDT | Special Weather Statement | FFC | Troup | 28 min |
| Jul 14, 3:06 PM EDT | Special Weather Statement | FFC | Stewart | 24 min |
| Jul 14, 3:23 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 37 min |
| Jul 14, 3:31 PM EDT | Special Weather Statement | FFC | Toombs | 29 min |
| Jul 14, 3:33 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 27 min |
| Jul 14, 3:49 PM EDT | Special Weather Statement | FFC | Telfair | 26 min |
| Jul 14, 3:57 PM EDT | Special Weather Statement | FFC | Crisp | 33 min |
| Jul 14, 4:08 PM EDT | Special Weather Statement | FFC | Sumter, Webster | 37 min |
| Jul 14, 4:32 PM EDT | Special Weather Statement | FFC | Crisp | 43 min |
| Jul 14, 4:34 PM EDT | Special Weather Statement | FFC | Dodge, Laurens | 41 min |
| Jul 14, 4:41 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Sumter | 34 min |
| Jul 14, 5:12 PM EDT | Special Weather Statement | FFC | Sumter | 48 min |
| Jul 14, 5:41 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson | 49 min |
| Jul 14, 6:16 PM EDT | Special Weather Statement | FFC | Talbot | 44 min |
| Jul 14, 6:19 PM EDT | Special Weather Statement | FFC | Johnson | 26 min |
| Jul 14, 6:25 PM EDT | Special Weather Statement | FFC | Emanuel | 35 min |
| Jul 14, 6:52 PM EDT | Special Weather Statement | FFC | Harris | 38 min |
| Jul 14, 6:55 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 35 min |
| Jul 14, 6:58 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 47 min |
| Jul 14, 7:00 PM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 30 min |
| Jul 14, 7:17 PM EDT | Special Weather Statement | FFC | Coweta, Pike | 43 min |
| Jul 14, 7:26 PM EDT | Special Weather Statement | FFC | Harris | 49 min |
| Jul 14, 7:32 PM EDT | Special Weather Statement | FFC | Lamar | 43 min |
| Jul 14, 7:38 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 52 min |
| Jul 14, 7:56 PM EDT | Special Weather Statement | FFC | Heard | 49 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.